Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

News2009April › Osteoporosis drugs linked to serious heart problems › April 2009

Osteoporosis drugs linked to serious heart problems

Popular osteoporosis drugs - which have been widely used since the 1990s - may be the unsuspected cause of serious heart problems, researchers have discovered this week

Popular osteoporosis drugs - which have been widely used since the 1990s - may be the unsuspected cause of serious heart problems, researchers have discovered this week.

Drugs such as Boniva, Fosomax, Reclast and Actonel may cause serious heart rhythm problems, which increase the risk for stroke and heart attack.

The drugs contain bisphosphonates, which a research team from Wake Forest University School of Medicine has pinpointed as the cause of the heart problems.

They made the discovery after they tracked the health records of 13,000 patients, who were compared with a further 13,000 people who were given a placebo.

(Source: Drug Safety, 2009; 32: 219-28).


You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved